# SDR AALA20001612

- Difficulty date: September 28, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Seat 30d
- Component: Emerg Exit Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT SIDE EMERGENCY EXIT PATH LIGHT INOPERATIVE.  REPAIRED SHORTED WIRE UNDER SEAT 30D.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
